# SDR DALA1226536302

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- Aircraft time: 95,207 hours, 12,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT AIRCRAFT RIGHT OVERWING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE FOUND LIGHT BULB LOOSE FITTING WITH SOCKET.  REPAIRED AND SECURED SOCKET.  OPERATIONAL CHECK NORMAL PER B747 AMM 33-51.
